No Cover Image

Journal article 350 views 19 downloads

Quantum bianchi identities via DG categories / Edwin, Beggs

Journal of Geometry and Physics, Volume: 124, Pages: 350 - 370

Swansea University Author: Edwin, Beggs

  • 1-s2.0-S0393044017302851-main.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).

    Download (656.67KB)

Abstract

We give noncommutative versions of the Bianchi identities in classical differential geometry. Also DG categories are given which arise naturally in noncommutative geometry, and which make calculations with general module maps easier.

Published in: Journal of Geometry and Physics
ISSN: 03930440
Published: Elsevier 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa34121
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We give noncommutative versions of the Bianchi identities in classical differential geometry. Also DG categories are given which arise naturally in noncommutative geometry, and which make calculations with general module maps easier.
Keywords: differential geometry, noncommutative geometry
College: College of Science
Start Page: 350
End Page: 370